|News Flash:Rumsas' grandma is the owner of the seized drugs!||eschelon|
Aug 1, 2002 12:28 PM
|And here she is...as you can clearly see, she is avid cyclist and evidently she really supports her grandson.
When asked by journalist why she needed the drugs, she states: Ma' grand-da son-a is-a great-a bicyclista and-a wanta to-a be-a able-a to-a keep-a with-a him-a!
"Now-a leave-a my-a granda son-a alone-a!"
|I sure hope those are padded shorts! nm||Dave Hickey|
Aug 1, 2002 12:31 PM
|Actually there is a medical condition...||eschelon|
Aug 1, 2002 1:20 PM
|called Oversizus Geriatrious Vagi-labialous...or for the folks unfamiliar with medical Latin terminalogies...overgrown old people vaginal labia lips.
Seriously! Go look it up in your medical dictionary!
|Yeah, I was gonna say it looks like she's been on||MXL02|
Aug 1, 2002 12:37 PM
|androgenous steroids a little too long.|
|It's all that||critmass|
Aug 1, 2002 12:41 PM
|testoserone she's been taking :)|
|Reminds me of a joke. . .||js5280|
Aug 1, 2002 3:23 PM
|A women goes to her doctor. She goes to the waiting room and nevously awaits for the doctor.
The doctor arrives and says, "What seems to be the problem?"
"Well, as you know I've been taking this hormone therapy for a few months now and should alert you if I experience any, uh, side effects."
The doctor replies, "What side effects are you experiencing?"
The women, a little embarrassed about her problem, stammers; "Well it's I have hair growth. . ."
The doctor interupts the nervous women and says; "Oh that's is too be expected, it's hard to get the right balance with hormone therapy and. . ."
Next the women interupts the doctor and states; "Yes, I can understand that but this hair growth is on my BALLS!"
|Awesome job on that pic...cracked me up! nm||Bike Mike|
Aug 1, 2002 3:44 PM